This is topic Is this a babs herx? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/109373

Posted by rera2528 (Member # 29886) on :
 
Hi all,

I had been doing really well with my treatment. My LLMD switched my meds at the beginning of June to include malarone to hit babs.

The first couple of weeks were ok until I had to add the flagyl pulse (the dose was upped pretty substantially from before). I felt pretty nauseous, but ok. Then I had to take a 9 day break due to low WBC.

When I restarted all of my meds (3 weeks ago), I felt pretty nauseated again. It has been steadily building, to the point that I only eat because I have to when taking meds. When my Lyme journey began, GI problems were the beginning, along with rib pain.

Bone pain has returned, as has pretty heavy fatigue and that "generally flu-ish" feeling.

Is this all a babs herx? I am trying to decide whether to contact my LLMD about it, or whether to just let it ride.

Thanks in advance for any input.
 
Posted by PhillyLyme (Member # 26468) on :
 
When I started Bactrim for my babs I had pretty back neck / arm pain...I mean BAD...slowly goes away...
 
Posted by gmb (Member # 23562) on :
 
rera,

Bone pain flared up for me 3 or 4 weeks after I started taking Mepron/Zith for Babs. I'm on week 10 and starting to see some good days. Bone pain is starting to reduce.

When I started Tetra last fall I got a bit nauseous and Ginger Root capsules helped. Or try activated charcoal.

gmb
 


© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3